With in two weeks . Is that safe ?As he's not feeling good . He's also developed a rash all over his upper lip
Yes, it wont hurt to take a Z pak back to back like that. Sometimes infection may take more than one pack but as he has developed a rash, he may have developed an allergy so he should probably not take it again-his next reaction may be worse so report azithromycin as an allergy to all providers. If his lips swell or he has trouble breathing at any point call 911 as this may indicate a bad allergic reaction (anaphylaxis). If he is still not feeling well, he should probably go back to his doc or Urgent Care. If it were MY dad, I would call the doctors office today and tell them what has happened and see what they say.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2009 • 1 answer
Posted 11 Jul 2010 • 2 answers
I have been taking metformin 500mg for months, I have gotten a new perscription I have now developed
Posted 22 Jun 2014 • 4 answers
Posted 2 Jul 2015 • 1 answer
Posted 26 Oct 2015 • 1 answer